Disastrous dreams, thoughts and outbursts

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Blindeye
New Member


Date Joined Jul 2017
Total Posts : 1
   Posted 7/22/2017 7:40 PM (GMT -6)   
Howdy and Hello, I was diagnosed with Bi polar 5 years ago and been on and off meds, each one affecting me in a state of blinding rage, but my new doc put me on Lamictal 50 mg 2x a day the first week was kind of a fog, but mood seemed to be stabilized, then the most vivid dreams of pleasure came out of no where, then the pleasure came to despair, dreams of things i think in my head but would never act upon and they become lucid, the worst was last night, setting ww2 trenches ( fell asleep watching saints and soldiers ) the part that came lucid i was stalking an enemy and jumped down to deliver a kill with a knife the enemy turned into a baby smiling at me, I turned to look away and there in the trenches were all babies covered in blood, I woke up balling my eyes out, is there anyone out there who has had this nightmarish hell reek havoc on there mind, after taking this medicine?

kellyinCali
Regular Member


Date Joined Apr 2009
Total Posts : 284
   Posted 7/24/2017 12:41 AM (GMT -6)   
I took Lamotrogine but was one of the unfortunate 1 out of 100 who got the dangerous "rash." I'm surprised your doctor has put you on such high doses right away. I wasn't on Lamictal (Lamotrigine) very long but it did calm my anxiety. I can't speak to having vivid dreams. However, when I was put on Propranalol 80mg. I had horrific dreams that I wouldn't wish on my worst enemy. I still take that med, the nightmares side effect subsided. I would definitely talk to your doctor and do not ignore any rash. Many people love this med, they really do so I hope it works for you.

Post Edited (kellyinCali) : 7/24/2017 12:47:43 AM (GMT-6)


UserANONYMOUS
Forum Moderator


Date Joined May 2011
Total Posts : 4384
   Posted 7/24/2017 6:52 AM (GMT -6)   
Hi Blindeye,

Welcome to the forum smile!

I am sorry about the Lamictal nightmares. I have read that this occurs in the beginning, however, it goes away eventually. It is a side effect of the Lamictal. However, everyone experiences the side effects differently.

If it continues for a long period of time, be sure to talk to your doc about it.

I hope it will subside for you soon.

UA
Moderator - Bipolar
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, October 23, 2017 8:24 PM (GMT -6)
There are a total of 2,886,366 posts in 316,705 threads.
View Active Threads


Who's Online
This forum has 157798 registered members. Please welcome our newest member, Francisco Canas.
899 Guest(s), 9 Registered Member(s) are currently online.  Details
PeteZa, aphysicalwreck, Jackie Moon, MamaLama, BETTY SUE, Wendell G, dar2017, cr3ativegirl, Jack & Diane


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer